MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL BASEPLATE, SIZE 2

ONKOS SURGICAL ELEOS; TIBIAL BASEPLATE, SIZE 2
Model Number 25002202E
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 10/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the failure was unable to be determined.The patient has undergone a previous revision surgery for the same issue.The patient's medical history is unknown, and it is unknown whether the patient sustained a trauma prior to the failure.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.
 
Event or Problem Description
A (b)(6)-year-old male patient underwent a revision surgery on (b)(6) 2020 performed by dr.(b)(6) due to scar tissue forming around the patient's patella which was causing pain, stiffness, and a loss of range of motion of the knee.The surgeon debrided the scar tissue but did not replace the implants as they were deemed to not be affected and there were no failures found intraoperatively.

Brand Name
ELEOS
Common Device Name
TIBIAL BASEPLATE, SIZE 2
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key10766358
Report Number3013450937-2020-00166
Device Sequence Number1721036
Product Code KRO
UDI-Device IdentifierB27825002202E0
UDI-PublicB27825002202E0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2025
Device Model Number25002202E
Device Catalogue Number25002202E
Device Lot Number1727094
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age39 YR